Franz, Jan (2015) Solution of coupled integral equations for quantum scattering in the presence of complex potentials. Journal of Mathematical Physics, 56. 12104pp. doi:10.1063/1.4905734
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Solution of coupled integral equations for quantum scattering in the presence of complex potentials | ||
Journal | Journal of Mathematical Physics | ||
Authors | Franz, Jan | Author | |
Year | 2015 (January) | Volume | 56 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4905734Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5770156 | Long-form Identifier | mindat:1:5:5770156:9 |
GUID | 0 | ||
Full Reference | Franz, Jan (2015) Solution of coupled integral equations for quantum scattering in the presence of complex potentials. Journal of Mathematical Physics, 56. 12104pp. doi:10.1063/1.4905734 | ||
Plain Text | Franz, Jan (2015) Solution of coupled integral equations for quantum scattering in the presence of complex potentials. Journal of Mathematical Physics, 56. 12104pp. doi:10.1063/1.4905734 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 56. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |